RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1981, Volume 101, Pages 46–63 (Mi znsl3360)  

This article is cited in 2 scientific papers (total in 3 papers)

Expansion in “square” eigenfunctions of matrix linear system

V. S. Gerdjikov, P. P. Kulish


Full text: PDF file (816 kB)

English version:
Journal of Soviet Mathematics, 1983, 23:4, 2400–2412

Bibliographic databases:

UDC: 517.93

Citation: V. S. Gerdjikov, P. P. Kulish, “Expansion in “square” eigenfunctions of matrix linear system”, Questions of quantum field theory and statistical physics. Part 2, Zap. Nauchn. Sem. LOMI, 101, "Nauka", Leningrad. Otdel., Leningrad, 1981, 46–63; J. Soviet Math., 23:4 (1983), 2400–2412

Citation in format AMSBIB
\Bibitem{GerKul81}
\by V.~S.~Gerdjikov, P.~P.~Kulish
\paper Expansion in ``square'' eigenfunctions of matrix linear system
\inbook Questions of quantum field theory and statistical physics. Part~2
\serial Zap. Nauchn. Sem. LOMI
\yr 1981
\vol 101
\pages 46--63
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=623924}
\zmath{https://zbmath.org/?q=an:0469.34015|0516.34024}
\transl
\jour J. Soviet Math.
\yr 1983
\vol 23
\issue 4
\pages 2400--2412
\crossref{https://doi.org/10.1007/BF01084167}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3360
  • http://mi.mathnet.ru/eng/znsl/v101/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Gerdjikov, G. G. Grahovski, “Multi-Component NLS Models on Symmetric Spaces: Spectral Properties versus Representations Theory”, SIGMA, 6 (2010), 044, 29 pp.  mathnet  crossref  mathscinet
    2. “Osnovnye nauchnye trudy Petra Petrovicha Kulisha”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 23, Zap. nauchn. sem. POMI, 433, POMI, SPb., 2015, 8–19  mathnet  mathscinet
    3. Kitanine N., Nepomechie R.I., Reshetikhin N., “Quantum Integrability and Quantum Groups: a Special Issue in Memory of Petr P Kulish”, J. Phys. A-Math. Theor., 51:11 (2018), 110201  crossref  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:153
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020